×
MedSchool: Ace Your OSCEsThe Medical Company
 
 
 
 
 
GET - On the App Store
View
Test Findings
 
 

Elevated Vitamin B12

 
Bookmark

Overview

Hypercobalaminaemia may be due to excess parenteral vitamin B12 administration, though have also been associated with certain other malignant and non-malignant conditions.
  • Causes of Hypercobalaminaemia

  • Excessive vitamin B12 administration
  • Solid organ malignancy
  • Haematologic malignancy
  • Autoimmune disease
  • Acute or chronic liver disease
  • Renal failure
----------------------------------------------------------------------------------------------------------------------------------------------------------------------------
Want more info like this?
  • Your electronic clinical medicine handbook
  • Guides to help pass your exams
  • Tools every medical student needs
  • Quick diagrams to have the answers, fast
  • Quizzes to test your knowledge
Sign Up Now
   
 
 

Snapshot: Initialising...